# SDR ASAA0843312

- Difficulty date: July 15, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65C26601382
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB L/E OF NR 6 SLAT IS DENTED REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 57 43 01 FIG 201.
